Sudafed Decongestant Elixir 100ml
Sudafed Decongestant Elixir contains Pseudoephadrine Hydrochloride 30mg/5ml. Sudafed Decongestant Elixir helps clear stuffy noses, blocked sinuses and sinus pressure associated with colds, flu and allergies.
WARNING: Not recommended for children under 2 years ALWAYS READ THE LABEL
More Products Like This
Sudafed Congestion & Headache Capsules with phenylephrine, caffeine and paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis which include stuffy nose, blocked sinuses, headache, fever, aches and pains.
- RRP £3.99
- Our Price: £3.79
Otrivine Adult Menthol Nasal Spray is a highly effective decongestant which acts gently to clear a blocked nose within minutes and relieve excessive nasal secretions for up to 10 hours. Useful for colds, hayfever and sinusitis.
- RRP £3.05
- Our Price: £2.69
Vick Sinex Decongestant Nasal Spray provides relief from a blocked nose due to the common cold, hayfever and sinusitis. Active ingredient: Oxymetaoline 0.05% w/v.
- RRP £3.49
- Our Price: £2.99
Olbas Pastilles are the pure natural remedy for symptomatic relief of colds, coughs, catarrh, sore throats and flu, catarrhal headache and nasal congestion. Olbas Pastilles contain essential oils which have decongestant properties.
- RRP £2.95
- Our Price: £2.35
A special medication for relief from congestion of the nose, throat and chest. Mentholatum Vapour Rub is an ointment blended from pure, natural menthol and eucalyptus with extracts of Pine. The vapour from these pure ingredients naturally clears congestion, eases breathing and relieves soreness. For alternative relief the balm can be melted in hot water and inhaled.
- RRP £2.65
- Our Price: £2.25
Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a dring action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes. Each tablet contains Tripolidine Hydrochloride 2.5mg and Pseudoephadrine Hydrochloride 60mg.
- RRP £3.28
- Our Price: £2.79